# SDR USAA069962

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 870 FRAME HAS HFEC CRACK INDICATION AT STRINGER 18A ATTACH BOLT AFT HOLE IN LOWER ROW.  ACCOMPLISHED REPAIR AT LEFT BS 870 FRAME DUE TO CRACK INDICATION AT STRINGER 18A ATTACH BOLT HOLE, AFT HOLE IN LOWER ROW, IAW BOEING TELEX TSI-MIA-99-0008RR.  (M)
